# SDR 2003UALA00269

- Difficulty date: March 12, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N957UA
- Make and model: Boeing 737522
- Aircraft serial: 26707
- Aircraft time: 27,691 hours, 17,649 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN STA 626 RBL 3 AT VHF ANTENNA HAS EXCESSIVE MATERIAL LOSS.   MAJOR REPAIR ACCOMPLISHED. INSTALLED FILLER AND DOUBLER REPAIR.
